# SDR SWAA2013040214401

- Difficulty date: March 27, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 46,623 hours, 27,102 cycles
- Engine: Cfmint CFM567B22
- Engine time: 23,103 hours, 13,643 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF/DECLARED EMERGENCY.  TWO VIOLENT COMPRESSOR STALLS ON NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE IAW MT.
